# SDR 2010FA0000531

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: General aviation
- Aircraft: N9696C
- Make and model: Amtr CUB
- Aircraft serial: 001
- Aircraft time: 315 hours
- Propeller: Snsnch W80CM8
- System (JASC): 6114 · Propeller Hub Section
- Part: Attach Bolt
- Part number: AN8H53AS
- Condition: Sheared
- Location: Prop Mount
- Part time: 43 hours, 25 cycles
- Component: Propeller, Snsnch
- Component part number: AN8H53AS
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: A

## Discrepancy

6 PROP BOLTS FAILED IN FLIGHT.  PROPELLER SEPARATED FROM ACFT.  ACFT WAS LANDED SAFELY.
